Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



$\mathbf {Z}/m$-graded Lie algebras and perverse sheaves, I

Authors: George Lusztig and Zhiwei Yun
Journal: Represent. Theory 21 (2017), 277-321
MSC (2010): Primary 20G99
Published electronically: September 14, 2017
Part II: Represent. Theory 21 (2017), 322-353.
MathSciNet review: 3697026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a block decomposition of the equivariant derived category arising from a cyclically graded Lie algebra. This generalizes certain aspects of the generalized Springer correspondence to the graded setting.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99

Additional Information

George Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Masssachusetts 02139
MR Author ID: 117100

Zhiwei Yun
Affiliation: Department of Mathematics, Yale University, New Haven, Connecticut 06511
MR Author ID: 862829

Received by editor(s): October 12, 2016
Received by editor(s) in revised form: June 23, 2017
Published electronically: September 14, 2017
Additional Notes: The first author was supported by NSF grant DMS-1566618.
The second author was supported by NSF grant DMS-1302071 and the Packard Foundation.
Article copyright: © Copyright 2017 American Mathematical Society